×

Found 170 Documents (Results 1–100)

100
MathJax

Asymptotic solution of a multichannel scattering problem with a nonadiabatic coupling. (English. Russian original) Zbl 1398.81258

Theor. Math. Phys. 195, No. 3, 874-885 (2018); translation from Teor. Mat. Fiz. 195, No. 3, 437-450 (2018).
MSC:  81U35 81Q15
PDF BibTeX XML Cite
Full Text: DOI

Justification of the adiabatic principle for hyperbolic Ginzburg-Landau equations. (English. Russian original) Zbl 1311.35304

Proc. Steklov Inst. Math. 277, 191-205 (2012); translation from Tr. Mat. Inst. Steklova 277, 199-214 (2012).
MSC:  35Q56 82D55 35L30
PDF BibTeX XML Cite
Full Text: DOI

Averaging of linear operators, adiabatic approximation, and pseudodifferential operators. (English. Russian original) Zbl 1282.47079

Math. Notes 92, No. 2, 151-165 (2012); translation from Mat. Zametki 92, No. 2, 163-180 (2012).
MSC:  47N20 35Q40
PDF BibTeX XML Cite
Full Text: DOI

Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator. (English. Russian original) Zbl 1237.34148

J. Math. Sci., New York 173, No. 3, 320-339 (2011); translation from Zap. Nauchn. Semin. POMI 379, 142-178 (2010).
MSC:  34L40 34M60 47E05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the spectrum of the Laplace operator on Riemannian sol-manifolds in the adiabatic limit. (English. Russian original) Zbl 1213.58019

Sib. Math. J. 51, No. 2, 370-382 (2010); translation from Sib. Mat. Zh. 51, No. 2, 457-472 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Resonant phenomena in slowly irregular rectangular waveguides. (English. Russian original) Zbl 1117.78321

J. Math. Sci., New York 128, No. 2, 2778-2781 (2005); translation from Zap. Nauchn. Semin. POMI 300, 173-179 (2003).
PDF BibTeX XML Cite
Full Text: DOI

Classical dynamics of quantum variations. (English) Zbl 1145.70010

Begehr, H. G. W. (ed.) et al., Advances in analysis. Proceedings of the 4th international ISAAC congress, Toronto, Canada, August 11–16, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-398-9/hbk). 375-384 (2005).
PDF BibTeX XML Cite

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software